# SDR SWAA2023032412558

- Difficulty date: March 4, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 59,993 hours, 39,891 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE CORRUGATED PLATE LOCATED ORSS 261 AT LT WING 2023-165210<[01] REPLACED CORRUGATED PLATE AND LOCATED ON ORSS 261 AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2001 SHEET 22 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED CORRUGATED PLATE AND LOCATED ON ORSS 261 AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2001 SHEET 22 REV-. SEE INDIVIDUAL SIGN OFF BELOW.
